# SDR WX0A2025090832558

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N211NV
- Make and model: Airbus A320-214
- Aircraft serial: 5442
- Aircraft time: 34,552 hours, 21,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT FA JUMPSEAT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY AND REINSTALLED FLASHLIGHT IAW CMM 25-60-02. ALL CHECKS GOOD. REMOVED INOP PLACARDS. NO M PROCEDURES REQ'D. A/C OK FOR SERVICE.
